Iteration theory, compactly divergent sequences and commuting holomorphic maps

Marco Abate

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1991)

  • Volume: 18, Issue: 2, page 167-191
  • ISSN: 0391-173X

How to cite


Abate, Marco. "Iteration theory, compactly divergent sequences and commuting holomorphic maps." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 18.2 (1991): 167-191. <>.

author = {Abate, Marco},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {iteration theory; Wolff-Denjoy theorem; taut manifolds},
language = {eng},
number = {2},
pages = {167-191},
publisher = {Scuola normale superiore},
title = {Iteration theory, compactly divergent sequences and commuting holomorphic maps},
url = {},
volume = {18},
year = {1991},

AU - Abate, Marco
TI - Iteration theory, compactly divergent sequences and commuting holomorphic maps
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1991
PB - Scuola normale superiore
VL - 18
IS - 2
SP - 167
EP - 191
LA - eng
KW - iteration theory; Wolff-Denjoy theorem; taut manifolds
UR -
ER -


  1. [A1] M. Abate, Horospheres and iterates of holomorphic maps, Math. Z.198 (1988), 225-238. Zbl0628.32035
  2. [A2] M. Abate, Iterates and semigroups on taut manifolds, To appear in Atti delle Giornate di Geometria Analitica e Analisi Complessa, Rocca di Papa, 1988, EditEl, Rende, Cosenza, 1990. 
  3. [A3] M. Abate, Common fixed points of commuting holomorphic maps, Math. Ann.283 (1989), 645-655. Zbl0646.32014
  4. [A4] M. Abate, Iteration theory on weakly convex domains, To appear in Seminar in complex analysis and geometry, 1988, EditEl, Rende, Cosenza, 1990. 
  5. [A5] M. Abate, Iteration theory of holomorphic maps on taut manifolds, Mediterranean Press, Rende, Cosenza, 1989. Zbl0747.32002
  6. [AV] M. Abate - J.-P. Vigué, Common fixed points in hyperbolic Riemann surfaces and convex domains, To appear in Proc. Amer. Math. Soc. (1989). Zbl0724.32012
  7. [B1] T.J. Barth, Taut and tight complex manifolds, Proc. Amer. Math. Soc.24 (1970), 429-431. Zbl0191.09403
  8. [B2] T.J. Barth, The Kobayashi distance induces the standard topology, Proc. Amer. . Math. Soc.35 (1972), 439-441. Zbl0259.32007
  9. [Be] E. Bedford, On the automorphism group of a Stein manifold, Math. Ann.266 (1983), 215-227. Zbl0532.32014MR724738
  10. [B1] P. Blanchard, Complex analytic dynamics on the Riemann sphere, Bull. Amer. Math. Soc.11 (1984), 85-141. Zbl0558.58017MR741725
  11. [Br] G.E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. Zbl0246.57017MR413144
  12. [Bu] R.B. Burckel, Iterating self-maps of the disk, Amer. Math. Monthly88 (1981), 396-407. Zbl0466.30001MR622955
  13. [BBD] D.E. Barrett - E. Bedford - J. Dadok, Tn-actions on holomorphically separable complex manifolds, Math. Z. 202 (1989), 65-82. Zbl0651.32007MR1007740
  14. [BC] S. Bell - D. Catlin, Boundary regularity of proper holomorphic mappings, Duke Math. J.49 (1982), 385-396. Zbl0475.32011MR659947
  15. [C] A Całka, On conditions under which isometries have bounded orbits, Colloq. Math.48 (1984), 219-227. Zbl0558.54021
  16. [Ca] H. Cartan, Sur les rétractions d'une variété, C.R. Acad. Sci. Paris303 (1986), 715-716. Zbl0609.32021MR870703
  17. [Ct] D. Catlin, Subelliptic estimates for the ∂-Neumann problem on pseudoconvex domains, Ann. of Math.126 (1987), 131-191. Zbl0627.32013
  18. [D] J.-P. Demailly, Mesures de Monge-Ampère et mesures pluriharmoniques, Math. Z.194 (1987), 519-564. Zbl0595.32006MR881709
  19. [De] A. Denjoy, Sur l'itération des fonctions analytiques, C.R. Acad. Sci. Paris182 (1926) 255-257. Zbl52.0309.04JFM52.0309.04
  20. [FR] F. Forstneric - J.-P. Rosay, Localization of the Kobayashi metric and the boundary continuity of proper holomorphic mappings, Math. Ann.279 (1987), 239-252. Zbl0644.32013MR919504
  21. [H1] M.H. Heins, On the iteration of functions which are analytic and single-valued in a given multiply-connected region, Amer. J. Math.63 (1941), 461-480. Zbl0025.04601MR3806JFM67.0283.03
  22. [H2] M.H. Heins, A theorem of Wolff-Denjoy type, In Complex Analysis, Birkhäuser, Basel, 1988, 81-86. Zbl0659.30037MR981403
  23. [HS] M. Hakim - N. Sibony, Quelques conditions pour l'existence de fonctions pics dans des domaines pseudoconvexes, Duke Math. J.44 (1977), 399-406. Zbl0354.32028MR457784
  24. [HeS] L.F. Heath - T.J. Suffridge, Holomorphic retracts in complex n-space, Illinois J. Math.25 (1981), 125-135. Zbl0463.32008MR602903
  25. [K] P. Kiernan, On the relations between taut, tight and hyperbolic manifolds, Bull. Amer. Math. Soc.76 (1970), 49-51. Zbl0192.44103MR252678
  26. [Ko] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Dekker, New York, 1970. Zbl0207.37902MR277770
  27. [KS] T. Kuczumow - A. Stachura, Iterates of holomorphic and kD -nonexpansive mappings in convex domains in Cn, Adv. in Math.81 (1990), 90-98. Zbl0726.32016
  28. [M] D. Ma, On iterates of holomorphic maps, Preprint, 1989. 
  29. [Ma] L.N. Mann, Finite orbit structure on locally compact manifolds, Michigan Math. J.9 (1962), 87-92. Zbl0111.35701MR132119
  30. [Ms] W.S. Massey, Singular homology theory, Springer, Berlin, 1980. Zbl0442.55001MR569059
  31. [R] R.M. Range, The Carathéodory metric and holomorphic maps on a class of weakly pseudoconvex domains, Pacific J. Math.78 (1978), 173-189. Zbl0396.32005MR513293
  32. [Ro] H. Rossi, Vector fields on analytic spaces, Ann. of Math.78 (1963), 455-467. Zbl0129.29701MR162973
  33. [Ru] W. Rudin, Function theory in the unit ball of Cn, Springer, Berlin, 1980. Zbl0495.32001MR601594
  34. [S] P.A. Smith, New results and old problems in finite transformation groups, Bull. Amer. Math. Soc.66 (1960), 401-415. Zbl0096.37501MR125581
  35. [V1] J.-P. Vigué, Points fixes d'applications holomorphes dans un domaine borné convexe de Cn, Trans. Amer. Math. Soc.289 (1984), 101-104. MR779068
  36. [V2] J.-P. Vigué, Sur les points fixes d'applications holomorphes, C.R. Acad. Sci. Paris303 (1986), 927-930. Zbl0607.32016MR873396
  37. [W1] J. Wolff, Sur l'itération des fonctions holomorphes dans une région, et dont les valeurs appartiennent à cette région, C.R. Acad. Sci. Paris182 (1926), 42-43. Zbl52.0309.02JFM52.0309.02
  38. [W2] J. Wolff, Sur l'itération des fonctions bornées, C.R. Acad. Sci. Paris182 (1926), 200-201. Zbl52.0309.03JFM52.0309.03
  39. [W3] J. Wolff, Sur une généralisation d'un théorème de Schwarz, C.R. Acad. Sci. Paris182 (1926), 918-920. Zbl52.0309.05JFM52.0309.05
  40. [Wu] H.H. Wu, Normal families of holomorphic mappings, Acta Math.119 (1967), 193-233. Zbl0158.33301MR224869

Citations in EuDML Documents

  1. Sergio Venturini, Continuous dynamical systems on Taut complex manifolds
  2. Larbi Belkhchicha, Jean-Pierre Vigué, Itérées d’une famille analytique d’applications holomorphes et points fixes sur un produit
  3. Jean-Pierre Vigué, Ensembles d'unicité pour les automorphismes et les endomorphismes analytiques d'un domaine borné
  4. Xiaojun Huang, A non-degeneracy property of extremal mappings and iterates of holomorphic self-mappings
  5. Kazimierz Włodarczyk, The Julia-Carathéodory theorem for distance-decreasing maps on infinite dimensional hyperbolic spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.